| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
No Display/Image (1183); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they changed the battery and after inserting the new one insulin pump stopped working.The customer¿s blood glucose level was unknown.The customer was assisted with troubleshooting.Customer did not calling back after receiving a new battery cap.Customer stated that the insulin pump had a little crack on the side where the reservoir compartment was in.The insulin pump will not be returned for analysis.